# SDR NSVA20070100

- Difficulty date: April 16, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 31,890 hours, 37,202 cycles
- Engine: Ge CT79B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ecu
- Part number: 6071T20P16
- Part serial: ECDT1445
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ALL FLIGHT CONDITIONS RT ENGINE TORQUE FLUX +/- 3 PERCENT ITT FLUX PLUS/MINUS 5 DEGREES ENGINE OIL PRESSURE FLUX PLUS/MINUS10 PSI.  REMOVED AND REPLACED THE DECU IAW CHAPTER 76-10-57-04 OF THE SAAB 340-AMM P/N 6071T20P16, P/N ON 6071T20P18 S/N OFF ECDT1445, S3 ON LMDT 2232.  PERFORMED OPS TEST OK.
